Skip to main content
Till KTH:s startsida Till KTH:s startsida

Publications by Kristian Bjerklöv

Peer reviewed


K. Bjerklöv, "Circle maps driven by a class of uniformly distributed sequences on T," Bulletin of the London Mathematical Society, vol. 54, no. 3, pp. 910-928, 2022.
K. Bjerklöv and R. Krikorian, "Coexistence of absolutely continuous and pure point spectrum for kicked quasiperiodic potentials," Journal of Spectral Theory, vol. 11, no. 3, pp. 1215-1254, 2021.
K. Bjerklöv, "Positive Lyapunov Exponent for Some Schrödinger Cocycles Over Strongly Expanding Circle Endomorphisms," Communications in Mathematical Physics, vol. 379, no. 1, pp. 353-360, 2020.
K. Bjerklöv, "Some remarks on the dynamics of the almost Mathieu equation at critical coupling*," Nonlinearity, vol. 33, no. 6, pp. 2707-2722, 2020.
K. Bjerklöv, "On some generalizations of skew-shifts on T-2," Ergodic Theory and Dynamical Systems, vol. 39, pp. 19-61, 2019.
K. Bjerklöv, "Quasi-periodic kicking of circle diffeomorphisms having unique fixed points," Moscow Mathematical Journal, vol. 19, no. 2, pp. 189-216, 2019.
K. Bjerklov, "A note on circle maps driven by strongly expanding endomorphisms on T," Dynamical systems, vol. 33, no. 2, pp. 361-368, 2018.
K. Bjerklöv, "The Dynamics of a Class of Quasi-Periodic Schrödinger Cocycles," Annales de l'Institute Henri Poincare. Physique theorique, vol. 16, no. 4, pp. 961-1031, 2015.
K. Bjerklöv, "Attractors in the quasi-periodically perturbed quadratic family," Nonlinearity, vol. 25, no. 5, pp. 1537-1545, 2012.
K. Bjerklöv, "Quasi-periodic perturbation of unimodal maps exhibiting an attracting 3-cycle," Nonlinearity, vol. 25, no. 3, pp. 683-741, 2012.
K. Bjerklöv and T. Jäger, "Rotation numbers for quasiperiodically forced circle maps mode-locking vs. strict monotonicity," Journal of The American Mathematical Society, vol. 22, no. 2, pp. 353-362, 2009.
K. Bjerklöv, "SNA's in the Quasi-Periodic Quadratic Family," Communications in Mathematical Physics, vol. 286, no. 1, pp. 137-161, 2009.
K. Bjerklöv, D. Damanik and R. Johnson, "Lyapunov exponents of continuous Schrodinger cocycles over irrational rotations," Annali di Matematica Pura ed Applicata, vol. 187, no. 1, pp. 1-6, 2008.
K. Bjerklöv and R. Johnson, "Minimal subsets of projective flows," Discrete and continuous dynamical systems. Series B, vol. 9, no. 3-4, pp. 493-516, 2008.
K. Bjerklöv and M. Saprykina, "Universal asymptotics in hyperbolicity breakdown," Nonlinearity, vol. 21, no. 3, pp. 557-586, 2008.
K. Bjerklöv, "Dynamics of the quasi-periodic Schrodinger cocycle at the lowest energy in the spectrum," Communications in Mathematical Physics, vol. 272, no. 2, pp. 397-442, 2007.
K. Bjerklöv, "Positive lyapunov exponent and minimality for the continuous 1-d quasi-periodic Schrodinger equation with two basic frequencies," Annales de l'Institute Henri Poincare. Physique theorique, vol. 8, no. 4, pp. 687-730, 2007.
K. Bjerklöv, "Explicit examples of arbitrarily large analytic ergodic potentials with zero Lyapunov exponent," Geometric and Functional Analysis, vol. 16, no. 6, pp. 1183-1200, 2006.
K. Bjerklöv, "Positive Lyapunov exponents for continuous quasiperiodic Schrodinger equations," Journal of Mathematical Physics, vol. 47, no. 2, 2006.
K. Bjerklöv, "Positive Lyapunov exponent and minimality for a class of one-dimensional quasi-periodic Schrodinger equations," Ergodic Theory and Dynamical Systems, vol. 25, pp. 1015-1045, 2005.

Non-peer reviewed


K. Bjerklöv, "Dynamical Properties of Quasi-periodic Schrödinger Equations," Doctoral thesis Stockholm : KTH, Trita-MAT. MA, 2003:04, 2003.
Latest sync with DiVA:
2024-05-26 00:20:30